| Catalog Number |
SCM-345 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Healthcare professional reported "issue with the tyvek paper".This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: issue with the tyvek paper.
Additional Manufacturer Narrative
Clarification: only the tyvek/thermoform packaging was returned for analysis.The device remains implanted for patient.Analysis results: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ tyvek or thermoform sticking: observed delamination of inner lid through visual inspection.No additional observations performed on the device.No further actions are required.
Event or Problem Description